# SDR CA050518015

- Difficulty date: May 6, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 11,147 hours, 7,559 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Embellisher
- Part number: 95443331
- Condition: Cracked
- Location: Rt Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMBELLISHER ON RIGHT WHEEL IS CRACKED.  RT EMBELLISHER REPLACED WITH NEW UNIT.
